# SDR DALA2018041602558

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 52,150 hours, 24,486 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Engine
- Condition: Fire
- Location: Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING,  TOLD THAT A FLAME WAS COMING OUT OF THE NR 2 ENGINE. DECLARED AN EMERGENCY AND RETURNED TO THE GATE AFTER SECURING THE ENG.  MAINTENANCE VISUALLY EXAMINED THE NR 2 ENGINE EXHAUST AREA AND FOUND OIL PUDDLE AND HEAVY SOOT INSIDE EXHAUST PLUG. IAW AMM 71-00 THIS CONDITION IS DESCRIBED AS A KIND OF CANDLE FIRE PHENOMENA. INSPECTED FLAME ARRESTOR WITH NTF, RAN ENG AT IDLE FOR 20 WITH NO FLAMES NOTED.
